# SDR SWIA200211300

- Difficulty date: September 18, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 16,016 hours, 22,243 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FRAME 1 COWLING SUPPORT CRACKED, TOP INBOARD SIDE.  FOUND DURING C CHECK INSPECTION.  REMOVED AND REPLACED RIGHT ENGINE FRAME 1 COWLING SUPPORT BRACKET ON TOP INBOARD SIDE.
